Jump to content
Important Survey - Please Participate ×

Tapering klonopin question


[st...]

Recommended Posts

I have been on .25 klonopin since December 27th for insomnia due to anxiety, etc. I am now no longer needing it since my sertraline has kicked in. I am sleeping wonderfully! I have been spacing out my klonopin for the last month and only took it 18 times in April. I was then taking it every two days and then last Sunday was the last time I took it. I have still been sleeping great, but I have some new pins and needles in my arms. Nothing too painful at all but weird and new. I also have had some anxiety but that could be from my sertraline that I've only been on 10 weeks. I am still leveling out. Just curious if my withdrawal from this will get worse or better? I'm on day 6 without them. Thanks for the help!!!
Link to comment
Share on other sites

[de...]

I would think that you should be feeling maximum symptoms by now, so if it's not severe maybe it will be a fairly easy withdrawal.  However, benzo withdrawal is way unpredictable. 

 

I'm glad you're sleeping.  That's a biggie for many withdrawers.

Link to comment
Share on other sites

I'm so thankful to be able to go to sleep without any meds! It was really depressing for me. I'd never had trouble sleeping before. I am really hoping that this is the worst of it. I had withdrawal from sertraline and it was horrendous!
Link to comment
Share on other sites

×
×
  • Create New...